A box of NeoCitran® Ultra Strength Total Flu Night formula for your dry cough, cold and flu and sinus and nasal congestion symptoms.

Use as directed.

Neocitran® Ultra Strength Total Flu Night

Our strongest formula, it offers the most pain relief and decongesting medicine of any NeoCitran product plus an antihistamine and cough suppressant to help you rest and recover overnight.

Relieve cold and flu symptoms fast

  • Dry Cough
  • Fever, Sore Throat, Body Aches & Pains
  • Sinus & Nasal Congestion
  • Runny Nose & Sneezing
  • Dry Cough
  • Sore Throat Pain
  • Headache
  • Fever and Chills
  • Body Aches
  • Sinus & Nasal Congestion
  • Stuffy Nose

Dosage

Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water. May be taken every 4-6 hours. Do not exceed a maximum of 4 doses per day.
Children under 12: Do not use.

Flavour

  • Lemon

10 single dose pouches (powder)
Always carefully read and follow the packaging label to ensure that this product is right for you.

Relieves all these

  • Dry Cough
  • Fever, Sore Throat, Body Aches & Pains
  • Sinus & Nasal Congestion
  • Runny Nose & Sneezing

Active Ingredients: Analgesic: Acetaminophen (ultra strength) 1000 mg, Antihistamine: Chlorpheniramine maleate 4 mg,
Decongestant: Pseudoephedrine hydrochloride 60 mg, Cough Suppressant: Dextromethorphan hydrobromide 20 mg